# SDR SWIA202164028

- Difficulty date: September 14, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LONGERON PRESSURE FLOOR ANGLE FS409+128 TO FS559  CORROSION AS MARKED    (C CHECK RO 1/20/22)   CORROSION DAMAGE ON L/H LONGERON PRESSURE FLOOR ANGLE FS409+128 TO FS559 REMOVED, ORIGINAL THICKNESS 0.080", DAMAGE REMOVED WAS 0.008", REMAINING THICKNESS 0.072". DAMAGE FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-666 REV -C DATE: 2012-11-06. RESTORED SURFACE FINISH IAW CRJ 200 SRM 51-21-16. TRESHOLD REPEAT INSPECTION AT 8260 FLIGHT CYCLES. CURRENT FLIGHT CYCLES 36,894 NEXT INSPECTION DUE 45,154 FLIGHT CYCLES. IAW: REO 601R-53-41-666 REV-C- 2012-11-06, SHEET #2. PRESSURE CHECK GOOD IAW AMM21-31-00.  / CALIBRATED TOOLS USED: / OLYMPUS 650 EPOC AV8959 CAL DUE OCT2021 / OLUMPUS 600 NORTEC AV8958 CAL DUE OCT2021
